A 44-year-old male asked:
I take 200mg of lamictal (bp2) and 150 buproprion for depression/anxiety. my anxiety has been steadily getting worse. a caffeine reaction? any ideas?
2 doctor answers • 4 doctors weighed in
Psychiatry 34 years experience
BP2 is BP: Bupropion is activating, and I have seen people with bipolar disorder become too activated by it at times. That could resemble excessive anxiety. Some experts believe that treatment of bp2 should also avoid using antidepressants because they can end up being destabilizing in the long run. Consider talking to your doctor about a trial off bupropion, even just temporarily.
5.4k viewsAnswered >2 years ago
Psychiatry 57 years experience
5.4k viewsReviewed >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.